# SDR SIMA20201104003

- Difficulty date: November 4, 2020
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N260NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000699
- Aircraft time: 7,496 hours, 4,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: 17116240409
- Condition: Cracked
- Location: Lh
- Component: Wing Tip Assy
- Component part number: 17116240409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TIP SPAR 1 IS CRACKED.-C/A-COMPLETE:THE LH WING TIP SPAR 1 THAT IS CRACKED WILL BE REPLACED DURING THE ACCOMPLISHMENT OF EO EJ-5700-004R1 PART A. SEE NRTC E822553
